MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; REVERSE SHOULDER SYSTEM GLENOSPHERE - Ø39X27

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; REVERSE SHOULDER SYSTEM GLENOSPHERE - Ø39X27
Model Number 04.01.0173
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
A not fully seated glenosphere screw was noted from post-operative xrays performed about 3 months post primary surgery.During the surgery, the glenosphere was inserted using the retentive glenosphere impactor over the flexible glenosphere guide.The torque limiting screw driver t15 3nm was used to screw the glenosphere screw into the baseplate.At the moment, there is no intention to perform an additional surgery.
 
Additional Manufacturer Narrative
Batch review performed on 5 march 2025 lot 2409253: (b)(4) items manufactured and released on 29/08/2024.Expiration date: 07/08/2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with two similar reported events during the period of review (the other case is related to complaint (b)(4), reported by the same surgeon).It may be possible that the glenosphere was not correctly aligned and fixed during the primary surgery, but based on the information available no definitive root cause can be established, while the investigation does not indicate any potential manufacturing related issue or systemic deficiency.

Brand Name
SHOULDER SYSTEM
Common Device Name
REVERSE SHOULDER SYSTEM GLENOSPHERE - Ø39X27
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21687568
Report Number3005180920-2025-00210
Device Sequence Number15807582
Product Code PHX
UDI-Device Identifier07630040706605
UDI-Public07630040706605
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.01.0173
Device Lot Number2409253
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Initial Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale
Patient Weight98 KG